So sorry to hear about your mirena symptoms. My daughter has had so many problems, it's been a living nightmare. One year post removal she is finally getting her life back. At her worst she became allergic to everything and was constantly itching, or breaking out in hives, having allergic reactions to where she couldn't breathe, bright red collar like rash around her neck, her whole immune system went haywire! She used an epi pen daily and was constantly having to go to the hospital. She went to an immunologist/allergy doctor who put her on a very aggressive treatment.
She took zyrtec, singular, hydroxizine, benadryl, and zantac (which is a stomach medicine but also a histamine blocker and very important to prevent allergy attacks) and eventually she finally quit having the allergic reactions post mirena removal and on this medication. Now she is on just a few allergy meds but rarely has attacks. She has to be very careful of her environment though, during all of this she went gluten free which really helped we believe, and also started using fragrance free products such as detergent etc, uses air purifier, etc.
There is something about the mirena can destroy a women's immune system and make them allergic to things they've never been allergic to before. Go see an allergy doctor as soon as possible and though they probably won't admit it's the mirena causing this, they should be able to help with the itching.
This is happening to thousands of women worldwide, and causing so many other horrible side effects! It does get better though with time, so don't lose hope and keep fighting. You are not alone! Best wishes, hailey